# SDR UIEA2021030900507

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,563 hours, 18,456 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter Element
- Part number: AC92275F17F0
- Part serial: NSN
- Condition: Warning Message
- Location: Lt Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT RECEIVED "L ENG FUEL FILT" EICAS MSG. COMPLIED W/QRH PROC. ALL ENG. INDICATIONS NORMAL. ASSC. STATUS MSG. RECEIVED.( REMOVED AND REPLACED L ENGINE FUEL FILTER ELEMENTS IAW FIM 73-11 FT 803 AND 73-11-02, NO FAULTS NOTED. LEAK CHECK GOOD. )
